Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 97, NWS Midland/Odessa, TX

May 2, 2006Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 2, 2006, 4:59 PM CDT for Scurry County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2006, 4:59 PM CDT (21:59 UTC)
Expired
May 2, 2006, 6:00 PM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Scurry County, TX

The radar

The Lubbock radar (KLBB), 134 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 5:00 PM CDTFUNNEL CLOUD10 S Snyder, TXNICKEL AND GOLF BALL SIZED HAIL SOUTH OF SCURRY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:39 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2304 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 022159
SVRMAF
TXC415-022300-
/O.NEW.KMAF.SV.W.0097.060502T2159Z-060502T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
459 PM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCURRY COUNTY IN WEST TEXAS...

* UNTIL 600 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DUNN...OR 11 MILES SOUTH OF SNYDER...MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  CHINA GROVE...
  SNYDER...
  HERMLEIGH...
  INADALE...
  MIDWAY...

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3253 10083 3252 10085 3252 10117 3295 10116
      3294 10100 3296 10098 3295 10066 3253 10067

$$
2 follow-up statements
000 
WWUS54 KMAF 022232
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT TUE MAY 2 2006

TXC415-022300-
/O.CON.KMAF.SV.W.0097.000000T0000Z-060502T2300Z/
SCURRY TX-
526 PM CDT TUE MAY 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SCURRY COUNTY...

AT 505 PM CDT...TRAINED WEATHER SPOTTERS REPORTED NICKEL TO
GOLF BALL SIZE HAIL 3 MILES EAST OF DUNN ON FARM TO MARKET
ROAD 1606. 

AT 525 PM CDT DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
NEAR KNAPP...MOVING EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE...
KNAPP.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3253 10083 3252 10085 3252 10117 3295 10116
      3294 10100 3296 10098 3295 10066 3253 10067

$$
000 
WWUS54 KMAF 022251
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
550 PM CDT TUE MAY 2 2006

TXC415-022300-
/O.CON.KMAF.SV.W.0097.000000T0000Z-060502T2300Z/
SCURRY TX-
550 PM CDT TUE MAY 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SCURRY COUNTY...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 1 MILE SOUTH OF UNION...OR ABOUT 6 MILES SOUTHWEST OF 
SNYDER...MOVING NORTHEAST AT 20 MPH.  

SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE...
DUNN...SNYDER AND HERMLEIGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3253 10083 3252 10085 3252 10117 3295 10116
      3294 10100 3296 10098 3295 10066 3253 10067

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:14 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 2, 2:14 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
214 PM CDT TUE MAY 2 2006

.SHORT TERM...
SHOWERS AND HIGH-BASED THUNDERSTORMS ARE DEVELOPING ACROSS
PORTIONS OF THE TRANS PECOS...DAVIS MOUNTAINS AND NEAR THE RIO
GRANDE. THESE STORMS SEEM TO BE DEVELOPING DUE TO VERY LARGE MID-
LEVEL LAPSE RATES AND TOPOGRAPHY. AT THE SAME TIME...CUMULUS
BUBBLING JUST EAST OF THE PERMIAN BASIN ALONG OUTFLOW BOUNDARY
FROM THIS MORNINGS ACTIVITY ACROSS CENTRAL TEXAS. WINDS ALSO ARE
BEGINNING TO BACK ACROSS THE EXTREME WESTERN LOW ROLLING PLAINS
NEAR SWEETWATER AND SNYDER INDICATING LOW-LEVEL CONVERGENCE
INCREASING. WITH INSTABILITY ALREADY PRESENT AND CAP DECREASING
PER SPC ANALYSIS WILL MENTION SEVERE WORDING IN ZONES THIS EVENING
GIVEN CURRENT SCENARIO.

.LONG TERM...
WEAK SOUTH TO SOUTHWEST MID-LEVEL RIDGE PATTERN WILL DOMINATE THE
EXTENDED RANGE FORECAST FOR THE NEXT SEVERAL DAYS AS A SERIES OF
SHORTWAVES TRANSLATE THROUGH THE REGION.  BY 03/1200Z...LARGE UPPER
TROUGH DEVELOPS AND SHOULD BE POSITIONED OVER NORTHERN CALIFORNIA.
PRIMARY FOCUS FOR MID-LATE WEEK WILL BE A COLD FRONT THAT IS
EXPECTED TO BE SHALLOW...BUT PROVIDE ENOUGH ASCENT FOR PRECIPITATION
DEVELOPMENT.  SOUTH OF THE FRONT...A PERSISTENT LOW-LEVEL JET WILL
SUPPLY AMPLE MOISTURE ACROSS EASTERN ZONES AND THUS...DECIDED TO
LEAVE POP CHANCES IN PLACE OVER THE COURSE OF THE NEXT SEVERAL DAYS
AS WAS PREVIOUSLY FORECASTED.  MCS DEVELOPMENT IS LIKELY ACROSS THE
NORTHERN AND CENTRAL TX PANHANDLE ALONG REMNANT OUTFLOW BOUNDARIES
AND APPROACHING FRONT...WITH PROPAGATION EXPECTED TO THE SOUTHEAST
ALONG THE GREATEST THETA-E RIDGING.  THUNDERSTORM INITIATION ACROSS
MAF CWA WILL BE DEPENDENT ON RESIDUAL OUTFLOW BOUNDARIES THAT MAY BE
IN PLACE OVER THE NEXT SEVERAL DAYS AND ALONG THE HIGHER TERRAIN.
EXCELLENT RH RECOVERIES ARE EXPECTED OVER THE WORK WEEK AS A LLJ
INTENSIFIES EACH EVENING. NAM AND GFS SOLUTIONS DIVERGE SOMEWHAT
THROUGH MIDWEEK AS THIS COLD FRONT SAGS SOUTHWARD. THE GFS AND HPC
AGREE THAT THE FRONT SHOULD PUSH INTO THE FA BY 05/1200Z. THE NAM
KEEPS THE FRONT FARTHER NORTHEAST AND AM NOT CONFIDENT WITH THIS
SOLUTION AS PER NAM INITIALIZATION THIS MORNING. WHILE A WIND
SHIFT SHOULD OCCUR WITH THIS FRONT...THERE WILL NOT BE AN
ASSOCIATED PRESSURE GRADIENT THAT WILL BE STRONG ENOUGH FOR RED
FLAG CONDITIONS. EXPECT SLIGHTLY COOLER TEMPERATURES BEHIND THE
FRONT ON FRIDAY THROUGH SUNDAY...WITH SATURDAY BEING THE COOLEST
DAY /TEMPERATURES WILL ACTUALLY BE CLOSE TO CLIMATOLOGY -- 81
DEGREES FOR KMAF/. WARM UP IS EXPECTED BY THE BEGINNING OF THE NEW
WORK WEEK AS ANOTHER UPPER LEVEL TROUGH POSITIONS ITSELF OFF THE
CA COAST AND SOUTHERLY WINDS ARE AMPLIFIED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              66  91  65  91 /  30  30  30  20
CARLSBAD NM                58  94  59  92 /  10  10  10   0
DRYDEN TX                  68  93  67  95 /  20  20  20   0
FORT STOCKTON TX           65  97  64  95 /  20  10  20   0
GUADALUPE PASS TX          61  88  59  84 /  10   0   0   0
HOBBS NM                   59  94  60  90 /  10  10  10   0
MARFA TX                   50  87  52  86 /  10  10  10   0
MIDLAND INTL AIRPORT TX    64  92  65  92 /  20  20  30  10
ODESSA TX                  66  94  67  92 /  20  10  30  10
WINK TX                    66 100  62 102 /  20  10  20   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

12/02
Hazardous weather outlook, May 2, 4:37 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
437 PM CDT TUE MAY 2 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-032145-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
437 PM CDT TUE MAY 2 2006 /337 PM MDT TUE MAY 2 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS MUCH OF WEST
TEXAS THROUGH THIS EVENING.  THUNDERSTORMS WILL BE MORE ISOLATED
ACROSS THE SOUTHEAST NEW MEXICO PLAINS.  SOME OF THE STORMS WILL
BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.
ISOLATED TORNADOES WILL BE POSSIBLE OVER THE WESTERN LOW ROLLING
PLAINS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE TOO...ESPECIALLY
ACROSS THE WESTERN LOW ROLLING PLAINS...PERMIAN BASIN...STOCKTON
PLATEAU...AND LOWER TRANS PECOS WHERE LOW LEVEL MOISTURE IS MORE
PREVALENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...
WILL BE POSSIBLE ACROSS THE WESTERN LOW ROLLING PLAINS...PERMIAN
BASIN AND LOWER TRANS PECOS REGIONS OF WEST TEXAS DURING THE
AFTERNOON AND EVENING HOURS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING ACROSS
THE WESTERN LOW ROLLING PLAINS...PERMIAN BASIN...STOCKTON PLATEAU...
AND THE LOWER TRANS PECOS REGION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 2, 3:27 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
327 PM CDT TUE MAY 2 2006

TXZ048-053-022130-
SCURRY-MITCHELL-
327 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR MITCHELL AND SCURRY COUNTIES.

STRONG DEVELOPING THUNDERSTORMS WERE BETWEEN SNYDER AND COLORADO CITY...
MOVING NORTHEAST AT 15 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR WEST TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 3:43 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
343 PM CDT TUE MAY 2 2006

TXZ081-022145-
BIG BEND AREA-
343 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF TERLINGUA OR
NEAR LAJITAS AT 343 PM CDT...MOVING NORTH AT 10 MPH. THIS STORM WILL
AFFECT LAJITAS AND FARM TO MARKET ROAD 170 AND WILL BE CAPABLE OF
PRODUCING WIND GUSTS NEAR 55 MPH AND SMALL HAIL.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 2, 4:07 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
407 PM CDT TUE MAY 2 2006

TXZ075-022200-
PECOS-
407 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 22 MILES SOUTHWEST OF BAKERSFIELD
AT 407 PM CDT...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE
CAPABLE OF PRODUCING SMALL HAIL... WIND GUSTS NEAR 50 MPH AND
BLOWING DUST REDUCING VISIBILITIES TO LESS THAN 1 MILE. AREAS
AFFECTED INCLUDE U.S. HIGHWAY 285 SOUTHEAST OF FORT STOCKTON AND
FARM TO MARKET ROAD 2023.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, May 2, 4:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
426 PM CDT TUE MAY 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             IRA                     32.58N 101.00W
05/02/2006  E1.75 INCH       SCURRY             TX   OTHER FEDERAL

            POST OFFICE EMPLOYEE REPORTED GOLF BALL SIZED HAIL IN
            IRA.

&&

MUELLER
Special weather statement, May 2, 4:39 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
439 PM CDT TUE MAY 2 2006

TXZ061-062-022245-
ECTOR-MIDLAND-
439 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN ECTOR AND SOUTHERN
MIDLAND COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER PLEASANT FARMS AT 439 PM
CDT...MOVING NORTHEAST AT 15 MPH.  THIS STORM HAS HAD A HISTORY OF
PRODUCING UP TO 50 MPH WIND GUSTS AND PEA TO SMALL MARBLE SIZE
HAIL.  U.S. 385 SOUTH OF ODESSA IS CURRENTLY IN THE PATH OF THIS
STORM.  THE CITY OF ODESSA IS IN THE PATH OF THIS STORM.  DO NOT
WAIT FOR A SEVERE THUNDERSTORM WARNING TO TAKE COVER.  IF YOU ARE IN
THE PATH OF THIS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR WEST TEXAS.
Local storm report, May 2, 4:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
449 PM CDT TUE MAY 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             PLEASANT FARMS          31.68N 102.34W
05/02/2006  E1.00 INCH       ECTOR              TX   BROADCAST MEDIA

            TV METEOROLOGIST TOOK REPORT OF PEA TO QUARTER-SIZED HAIL
            IN PLEASANT FARMS.

&&

MUELLER

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:04 PM CDTSevere Thunderstorm WarningMAFPecos56 min
May 2, 3:53 PM CDTSevere Thunderstorm WarningMAFScurry67 min
May 2, 4:00 PM CDTSevere Thunderstorm WarningMAFCrane60 min
May 2, 4:37 PM CDTSevere Thunderstorm WarningMAFMitchell53 min
May 2, 4:49 PM CDTSevere Thunderstorm WarningMAFEctor, Midland56 min
May 2, 5:00 PM CDTTornado WarningMAFMitchell60 min
May 2, 5:20 PM CDTFlash Flood WarningMAFMitchell3 hr
May 2, 5:22 PM CDTSevere Thunderstorm WarningMAFGlasscock53 min
May 2, 5:54 PM CDTSevere Thunderstorm WarningMAFTerrell66 min
May 2, 5:56 PM CDTTornado WarningMAFMitchell64 min
May 2, 6:00 PM CDTSevere Thunderstorm WarningMAFScurry60 min
May 2, 6:57 PM CDTTornado WarningMAFMitchell29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.